A 32-year-old female asked:
Disclaimer

had sex on4/20, took plan b 4/21,4/27 started by bleeding 2 large blood clots dark brown/red,still bleeding,period should start 5/7. am i pregnant?

1 doctor answer
Dr. John Berryman
53 years experience Obstetrics and Gynecology
Plan B ?: Plan B is not a "certain" contraceptive, and if taken a week apart (4/21 and 4/27) will cause withdrawal bleeding. It is unlikely you are pregnant from sex on 4/20, but to be certain, if your period does not start on "5/7" , wait another week and get a serum HCG test to be certain.
Answered on May 3, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. Louis Paolillo
Specializes in Obstetrics and Gynecology
Menstrual issues: You should get a pregnancy test. If negative than you may have ovulated later than usual. Also your hormones may be off . This could be caused by stre ... Read More
A female asked:
Dr. Julan Crane
24 years experience Pediatrics
Chance of pregnancy : It should have worked but take a pregnancy test if continue to be concerned
1
1 thank
A 29-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Menstrual irregularl: When blood turns brown, it is usually old blood being cleaned out of the uterus. There can be a mixture of blood and lining which is shed from the ut ... Read More
A 19-year-old female asked:
Dr. Kenneth Cheng
30 years experience Family Medicine
Likely your period: The symptoms described are likely due to your period, especially if this is the time you are expecting your period. However, don't hesitate to see you ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month